# SDR SWAA2015060340314

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 30,180 hours, 17,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT LENS LOOSE.  SECURED LENS IAW EA.
